# SDR R61A202002140184

- Difficulty date: February 11, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N230JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 31,782 hours, 19,799 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CTR FUSE 3 BELOW FLOOR. CORRODED SHEAR CLIP FR 87R STGR 27R-28R BLENDED AND EVALUATED CORRODED SHEAR CLIP FR 87R STGR 27R-28R, REF. SRM 51-10-03. DAMAGE MEASURED 2.223"X1.953"X0.023", NO PUBLISHED LIMITS ON PART, OUT OF LIMITS. REMOVED AND REPLACED SHEAR CLIP REF SRM 51-40-08.  APPLIED TOP COAT INSIDE AND OUT REF SRM 51-23-04, 51-23-05 AND 51-23-06.
